Department of Biological Sciences, University of Mary Washington, Fredericksburg, VA 22401, USA
Estimation of a Nonlinear Density-Dependence Parameter for Wild Turkey
Version of Record online: 13 DEC 2010
2007 The Wildlife Society
The Journal of Wildlife Management
Volume 71, Issue 3, pages 706–712, May 2007
How to Cite
McGHEE, J. D. and BERKSON, J. M. (2007), Estimation of a Nonlinear Density-Dependence Parameter for Wild Turkey. The Journal of Wildlife Management, 71: 706–712. doi: 10.2193/2005-630
- Issue online: 13 DEC 2010
- Version of Record online: 13 DEC 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!